An analysis of the matrix equation AX + X̄B = C
- Authors: Ikramov K.D.1
-
Affiliations:
- Faculty of Computational Mathematics and Cybernetics
- Issue: Vol 56, No 9 (2016)
- Pages: 1536-1539
- Section: Article
- URL: https://journals.rcsi.science/0965-5425/article/view/178630
- DOI: https://doi.org/10.1134/S0965542516090062
- ID: 178630
Cite item
Abstract
The matrix equation AX + X̄B = C, where X̄B is obtained by the entry-wise conjugation of X, is examined. On the basis of analogy with the Sylvester matrix equation, special cases are distinguished where the former equation corresponds to normal and self-adjoint Sylvester equations. Efficient numerical algorithms are proposed for these special cases.
About the authors
Kh. D. Ikramov
Faculty of Computational Mathematics and Cybernetics
Author for correspondence.
Email: ikramov@cs.msu.su
Russian Federation, Moscow, 119992
Supplementary files
